On duality for a class of nondifferentiable programming problems

Xinmin Yang, Xiaoqi Yang

Research output: Journal article publicationJournal articleAcademic researchpeer-review

Abstract

In this paper, first order and second order dual models for a class of nondifferentiable programming problems in which the objective function contains a support function of a compact convex set are formulated. Weak and converse duality theorems for the two dual models are established by using Fritz John necessary optimality conditions and some suitable conditions.
Original languageEnglish
Pages (from-to)113-124
Number of pages12
JournalPacific Journal of Optimization
Volume4
Issue number1
Publication statusPublished - 1 Jan 2008

Keywords

  • Duality theorems
  • First and second order dual models
  • Generalized convexity
  • Nondifferentiable programming problems

ASJC Scopus subject areas

  • Applied Mathematics
  • Computational Mathematics
  • Control and Optimization

Cite this